Polynomials over finite fields which commute with linear permutations

Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The polynomials over a finite field which commute with an arbitrary linear permutation of the field are characterized. This characterization is obtained through the use of a result from Pólya’s theory of enumeration.

Original languageEnglish (US)
Pages (from-to)315-317
Number of pages3
JournalProceedings of the American Mathematical Society
Volume84
Issue number3
DOIs
StatePublished - Mar 1982

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Polynomials over finite fields which commute with linear permutations'. Together they form a unique fingerprint.

Cite this